# SDR HALA2017111000278

- Difficulty date: November 10, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N494HA
- Make and model: Boeing 717-200
- Aircraft serial: 55182
- Aircraft time: 25,185 hours, 16,450 cycles
- Engine: Rroyce BR700715C130
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part serial: 13438
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 19,658 hours, 2,343 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE COMPRESSOR STALL.  REMOVED AND REPLACED NR 2 ENGINE.
